# SDR UIEA2020042800848

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - LH CENTER CONSOLE RUDDER PEDAL CAVITY I/B VERTICAL WEB FOUND CRACKED.( COCKPIT - LH CENTER CONSOLE RUDDER PEDAL CAVITY I/B VERTICAL WEB (PILOT'S FWD PANEL SUPPORT LH INBD WEB) CRACK AREAS REPAIRED IAW RI-53-00-13999 REV. A.  )
